Journal article icon

Journal article

THE LOCAL HOSTS OF TYPE Ia SUPERNOVAE

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
ASTROPHYSICAL JOURNAL More from this journal
Volume:
707
Issue:
2
Pages:
1449-1465
Publication date:
2009-12-20
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
Keywords:
Pubs id:
pubs:10764
UUID:
uuid:f2b0c7bd-d3ab-438e-88bd-d7d9ebcfb9ae
Local pid:
pubs:10764
Source identifiers:
10764
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP